Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
193 Doctors are Online

Is Desonide effective in treatment of brown spots on face due to sun?

User rating for this question
Excellent
Answered by

General & Family Physician
Practicing since : 2007
Answered : 1649 Questions
Question
Can the desonide cream I was just prescribed really help with brown spots on my face due to the sun? It doesn't say on the label or anywhere I looked online so I'm wondering why this cream was prescribed (I went to the dermatologist for a more even toned face tone...red tones and brown spots right now. I was just sent desonide .005% to use 2times a day.
Posted Sat, 16 Aug 2014 in Sun Burn
 
 
Answered by Dr. Lohit K 3 hours later
Brief Answer:
Yes. Help in reducing brown spots

Detailed Answer:
Hi,

I went through the query and understood your concern.

Desonide .005% is a topical steroid and these steroids will help in reducing the inflammatory features and hence help in reducing the brown spots due to the sun in steroid responsive skin.

So since this was prescribed by your dermatologist after examination, continue application twice daily and have regular followup with your doctor.

I hope this information helps you and answered your concern. Feel free to ask for any further queries. I will be glad to answer them.

Wish you faster recovery and good health.
Regards
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor